Article Text

PDF
Changing from continuous SC to transdermal clonidine to treat dystonia in a teenage boy with end-stage leucodystrophy
  1. Heather Louise McCluggage
  1. Correspondence to Dr Heather Louise McCluggage, Community Paediatric Department, Western Health and Social Care Trust, Limavady Health Centre, Scroggy Rd, Limavady, BT49 0NA, UK; heather.mccluggage{at}westerntrust.hscni.net

Abstract

This case report discusses the problems encountered with dystonia in a teenage boy with end-stage calcifying leucodystrophy. It records the successful use of prolonged continuous subcutaneous clonidine and the change to thrice weekly transdermal clonidine.

  • Paediatrics
  • Home care
  • dystonia
  • symptom management
  • Received 24 August 2015.
  • Revision received 17 May 2016.
  • Accepted 27 October 2016.

Statistics from Altmetric.com

  • Received 24 August 2015.
  • Revision received 17 May 2016.
  • Accepted 27 October 2016.
View Full Text

Footnotes

  • Competing interests None declared.

  • Patient consent Obtained.

  • Ethics approval Although this case relates to a patient as they were deceased at the time of writing no ethics approval was necessary. However, his parents gave their permission for the case to be written up and discussed.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.